EconPapers    
Economics at your fingertips  
 

Generalized S(C, A, B)‐Pairs for Uncertain Linear Infinite‐Dimensional Systems

Naohisa Otsuka and Haruo Hinata

Journal of Applied Mathematics, 2009, vol. 2009, issue 1

Abstract: We introduce the concept of generalized S(C, A, B)‐pairs which is related to generalized S(A, B)‐invariant subspaces and generalized S(C, A)‐invariant subspaces for infinite‐dimensional systems. As an application the parameter‐insensitive disturbance‐rejection problem with dynamic compensator is formulated and its solvability conditions are presented. Further, an illustrative example is also examined.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2009/169790

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2009:y:2009:i:1:n:169790

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2009:y:2009:i:1:n:169790